Alert archive / Maine / Gale Warnings in 2012
Gale Warning 17, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Nov 24, 2012, 3:11 AM EST. It took effect at Nov 25, 2012, 4:00 AM EST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 24, 2012, 3:11 AM EST (08:11 UTC)
- In effect from
- Nov 25, 2012, 4:00 AM EST
- Expired
- Nov 26, 2012, 12:19 AM EST
- In force
- 20 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
537 WHUS71 KCAR 240811 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 311 AM EST SAT NOV 24 2012 ANZ050>052-241615- /O.UPG.KCAR.SC.Y.0064.121124T1500Z-121125T1200Z/ /O.NEW.KCAR.GL.W.0017.121125T0900Z-121126T0900Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 311 AM EST SAT NOV 24 2012 ...GALE WARNING IN EFFECT FROM 4 AM SUNDAY TO 4 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO 4 AM EST MONDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS AND SEAS...WEST WINDS 25 TO 35 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
9 follow-up statements
691 WHUS71 KCAR 241519 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1019 AM EST SAT NOV 24 2012 ANZ050>052-250000- /O.CON.KCAR.GL.W.0017.121125T0900Z-121126T0900Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1019 AM EST SAT NOV 24 2012 ...GALE WARNING REMAINS IN EFFECT FROM 4 AM SUNDAY TO 4 AM EST MONDAY... * WINDS AND SEAS...WEST WINDS 25 TO 35 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ NORCROSS
343 WHUS71 KCAR 242137 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 437 PM EST SAT NOV 24 2012 ANZ050>052-250600- /O.CON.KCAR.GL.W.0017.121125T0900Z-121126T0900Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 437 PM EST SAT NOV 24 2012 ...GALE WARNING REMAINS IN EFFECT FROM 4 AM SUNDAY TO 4 AM EST MONDAY... * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ NORCROSS
157 WHUS71 KCAR 250222 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 922 PM EST SAT NOV 24 2012 ANZ050>052-251200- /O.CON.KCAR.GL.W.0017.121125T0900Z-121126T0900Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 922 PM EST SAT NOV 24 2012 ...GALE WARNING REMAINS IN EFFECT FROM 4 AM SUNDAY TO 4 AM EST MONDAY... * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ VJN
541 WHUS71 KCAR 251020 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 520 AM EST SUN NOV 25 2012 ANZ050>052-251830- /O.CON.KCAR.GL.W.0017.000000T0000Z-121126T0900Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 520 AM EST SUN NOV 25 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
261 WHUS71 KCAR 251404 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 904 AM EST SUN NOV 25 2012 ANZ050>052-252215- /O.CON.KCAR.GL.W.0017.000000T0000Z-121126T0900Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 904 AM EST SUN NOV 25 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
605 WHUS71 KCAR 251710 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1210 PM EST SUN NOV 25 2012 ANZ050>052-260115- /O.CON.KCAR.GL.W.0017.000000T0000Z-121126T0900Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1210 PM EST SUN NOV 25 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
972 WHUS71 KCAR 251911 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 211 PM EST SUN NOV 25 2012 ANZ050>052-260315- /O.CON.KCAR.GL.W.0017.000000T0000Z-121126T0900Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 211 PM EST SUN NOV 25 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
698 WHUS71 KCAR 260203 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 903 PM EST SUN NOV 25 2012 ANZ052-261000- /O.CAN.KCAR.GL.W.0017.000000T0000Z-121126T0900Z/ /O.NEW.KCAR.SC.Y.0065.121126T0203Z-121126T2100Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 903 PM EST SUN NOV 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST MONDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ050-051-260900- /O.CON.KCAR.GL.W.0017.000000T0000Z-121126T0900Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 903 PM EST SUN NOV 25 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ NORCROSS
002 WHUS71 KCAR 260519 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1219 AM EST MON NOV 26 2012 ANZ050-051-261330- /O.CAN.KCAR.GL.W.0017.000000T0000Z-121126T0900Z/ /O.EXA.KCAR.SC.Y.0065.000000T0000Z-121126T2100Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 1219 AM EST MON NOV 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ052-261330- /O.CON.KCAR.SC.Y.0065.000000T0000Z-121126T2100Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1219 AM EST MON NOV 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Nov 24, 12:56 AM EST, 2 hours 15 minutes earlier.
Area forecast discussion, Nov 24, 12:56 AM EST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1256 AM EST SAT NOV 24 2012
.SYNOPSIS...
A COLD FRONT WILL APPROACH FROM THE WEST OVERNIGHT AND CROSS THE
AREA SATURDAY. LOW PRESSURE WILL THEN INTENSIFY OVER THE EASTERN
MARITIMES WHILE HIGH PRESSURE APPROACHES FROM CENTRAL CANADA
SATURDAY NIGHT AND SUNDAY.
&&
.NEAR TERM /THROUGH TODAY/...
1255 AM UPDATE: MADE A FEW MINOR CHANGES TO HOURLY TEMPS OVERNIGHT
OTHERWISE NO OTHER CHANGES.
ORGNL DISC: THE QUIET WEATHER FINALLY COMES TO END THIS WEEKEND.
LOW PRESSURE CURRENTLY JUST NORTH OF THE GREAT LAKES WILL TREK
EASTWARD ACROSS SOUTHERN ONTARIO AND QUEBEC TONIGHT AND TOMORROW,
DRAGGING ITS ATTENDANT COLD FRONT ACROSS NORTHERN NEW ENGLAND AS
IT DOES SO. UPSTREAM RADARS ARE SHOWING A BAND OF PRECIPITATION
JUST AHEAD OF THE FRONT, ASSOCIATED WITH MOISTURE STREAMING
NORTHWARD ON SOUTH FLOW AHEAD OF THE FRONT. THIS BAND OF
PRECIPITATION WILL MOVE INTO THE FORECAST AREA TOWARD MIDNIGHT
TONIGHT AND PUSH EAST THROUGH THE REST OF THE NIGHT. ALTHOUGH
TEMPERATURES WILL FALL EARLY TONIGHT, EXPECT THEM TO HOLD STEADY
FAIRLY STEADY OR EVEN RISE SLIGHTLY LATE. THEREFORE, THE
PRECIPITATION WILL START OUT AS RAIN IN MOST LOCATIONS, THOUGH IT
MAY MIX WITH SNOW MAINLY WEST OF ROUTE 11.
FOR TOMORROW...THE FRONT CONTINUES ITS PUSH ACROSS THE FORECAST
AREA AND SHOULD REACH NEW BRUNSWICK BY EARLY EVENING. AS SUCH,
HIGHS WILL BE EARLY IN THE DAY OVER NORTHERN AND WESTERN AREAS.
THEN TEMPERATURES WILL FALL THROUGH THE 30S DURING THE AFTERNOON
AS COLDER AIR SPILLS IN BEHIND THE FRONT. THIS WILL ALLOW RAIN TO
GRADUALLY CHANGE OVER TO SNOW. HOWEVER, THIS COLDER AIR WILL ALSO
BE DRIER, SO THE STEADIER PRECIPITATION WILL ALSO BE ENDING AS IT
CHANGES OVER. THEREFORE, DON'T EXPECT MUCH IN THE WAY OF ANY SNOW
ACCUMULATION THROUGH TOMORROW. FOR THOSE AREAS SOUTH OF HOULTON,
THE RAIN MAY EVEN COME TO AN END BEFORE IT HAS A CHANCE TO SWITCH
OVER TO SNOW. IN THESE LOCATIONS, THE FRONT WILL COME THROUGH
LATER, ALLOWING TEMPERATURES TO PEAK INTO THE MID AND UPPER 40S
BEFORE THEY START TO FALL AFTER MID-AFTERNOON.
&&
.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
INTENSIFYING LOW PRESSURE WILL LIFT NORTH THROUGH THE MARITIMES
SATURDAY NIGHT THROUGH SUNDAY...WHILE AN UPPER LOW CROSSES THE
REGION. A CHANCE OF SNOW SHOWERS WILL EXIST ACROSS MOSTLY THE
NORTH AND MOUNTAINS SATURDAY NIGHT INTO SUNDAY...WITH DECREASING
SNOW SHOWER CHANCES SUNDAY AFTERNOON. CLOUD COVER WILL DECREASE
ACROSS DOWNEAST AREAS SATURDAY NIGHT...WITH PARTLY SUNNY SKIES
SUNDAY. HIGH PRESSURE WILL BUILD EAST ACROSS THE REGION SUNDAY
NIGHT THROUGH MONDAY NIGHT WITH GENERALLY PARTLY CLOUDY SKIES
ACROSS THE FORECAST AREA. GUSTY WINDS ARE EXPECTED SATURDAY NIGHT
THROUGH SUNDAY NIGHT. TEMPERATURES WILL BE AT BELOW NORMAL LEVELS
SUNDAY...WITH NEAR NORMAL LEVEL TEMPERATURES MONDAY.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
WE ARE LOOKING AT POTENTIALLY UNSETTLED WEATHER WEDNESDAY AND
THURSDAY, WITH CLEARING CONDITIONS FRIDAY INTO THE WEEKEND.
TEMPERATURES WILL BE COLD THROUGHOUT, AND LIKELY THE COLDEST FROM
FRIDAY INTO THE WEEKEND.
MODELS ARE HAVING CONSIDERABLE DISAGREEMENTS REGARDING THE POTENTIAL
SYSTEM WEDNESDAY/THURSDAY. ECMWF DEVELOPS A SURFACE LOW WELL OFF
THE MAINE COAST WITH LITTLE IF ANY IMPACT TO MAINE. GFS/CANADIAN/UKMET
HAVE THE LOW CLOSER TO THE MAINE COAST AND BRING A GOOD CHANCE OF
SNOW FOR THE STATE. HOWEVER, IT SHOULD BE NOTED THAT THE GFS HAS
TRENDED FURTHER SOUTH WITH THE LOW AND TOWARD THE ECMWF. STAYED
FAIRLY CLOSE TO THE GFS FOR NOW, ALTHOUGH KEPT POPS JUST BELOW
LIKELY GIVEN MODEL UNCERTAINTY.
AFTER THIS SYSTEM PASSES THROUGH, THERE IS FAIRLY GOOD MODEL AGREEMENT
ON VERY COLD BUT MAINLY DRY NORTHWEST FLOW FOR FRIDAY INTO THE
WEEKEND.
&&
.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
NEAR TERM: VFR THROUGH 03Z SATURDAY...THEN CONDITIONS ARE
EXPECTED TO DROP THROUGH THE MVFR CATEGORY TO IFR AS
PRECIPITATION SPREADS OVER THE REGION FROM WEST TO EAST. THIS
PRECIPITATION WILL START AFTER 06Z AND SHOULD BE MAINLY RAIN,
THOUGH SNOW MAY MIX IN AT KFVE. A COLD FRONT WILL MOVE ACROSS THE
STATE ON SATURDAY, CHANGING THE RAIN OVER TO SNOW AT THE NORTHERN
TERMINALS. IFR CEILINGS ARE EXPECTED TO CONTINUE AT
KFVE/KCAR/KPQI/KHUL THROUGH SATURDAY EVENING, BUT KBGR AND KBHB
WILL LIKELY RISE TO MVFR AND EVEN POSSIBLY VFR AFTER 18Z. WINDS
WILL ALSO TURN TO THE WEST NORTHWEST AND BECOME GUSTY AFTER
FRONTAL PASSAGE.
SHORT TERM: OCCASIONAL MVFR CONDITIONS ARE EXPECTED ACROSS THE
NORTH AND MOUNTAINS SATURDAY NIGHT INTO SUNDAY...WITH VFR
CONDITIONS DOWNEAST. GENERALLY VFR CONDITIONS ARE EXPECTED ACROSS
THE ENTIRE REGION SUNDAY NIGHT THROUGH MONDAY NIGHT. MVFR/IFR
CONDITIONS ARE POSSIBLE LATER TUESDAY INTO WEDNESDAY. GUSTY WINDS
ARE EXPECTED ACROSS THE REGION SATURDAY NIGHT THROUGH SUNDAY NIGHT.
&&
.MARINE...
NEAR TERM: A COLD FRONT APPROACHING FROM THE WEST WILL ALLOW
SOUTHWEST WINDS TO GRADUALLY INCREASE OVER THE WATERS THIS
EVENING. WHILE A FEW GUSTS UP TO 25 KNOTS ARE POSSIBLE OVERNIGHT,
THEY SHOULD BE BRIEF. THE BULK OF THE WINDS WILL ARRIVE SATURDAY
AFTERNOON AS THE FRONT GROWS NEAR AND EVENTUALLY CROSSES THE
WATERS. HAVE THEREFORE ISSUED A SMALL CRAFT ADVISORY FOR TOMORROW
AFTERNOON INTO TOMORROW NIGHT. SEAS WILL BUILD TO AROUND 5 FT
SHORTLY BEFORE WINDS BEGIN TO INCREASE, SO HAVE STARTED THE SCA AT
10 AM. WINDS AND WAVES WILL INCREASE THROUGH TOMORROW AFTERNOON
INTO TOMORROW NIGHT.
SHORT TERM: SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED SATURDAY
NIGHT THROUGH MONDAY. WIND GUSTS COULD APPROACH GALE LEVELS SUNDAY.
CONDITIONS ARE EXPECTED TO BE BELOW SMALL CRAFT ADVISORY LEVELS
MONDAY NIGHT.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 7 AM EST
SUNDAY FOR ANZ050>052.
&&
NEAR TERM...DUDA/VJN
SHORT TERM...NORCROSS
LONG TERM...FOISY
AVIATION...DUDA/VJN
MARINE...DUDA/VJN/NORCROSSHazardous weather outlook, Nov 23, 4:52 AM EST, 22 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 452 AM EST FRI NOV 23 2012 MEZ001>006-010-011-015>017-029>032-241000- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 452 AM EST FRI NOV 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-241000- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 452 AM EST FRI NOV 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HEWITT
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.